MathSciNet Relay Station
MathSciNet bibliographic data
MR1354996 35R30 (35Q40 35S99 81Q10 81U40)
Nakamura, Gen; Sun, Zi Qi; Uhlmann, Gunther Global identifiability for an inverse problem for the Schrödinger equation in a magnetic field. Math. Ann. 303 (1995), no. 3, 377–388.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement